MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IRVINE HEMOSPHERE ALTA ADVANCED; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE

EDWARDS LIFESCIENCES IRVINE HEMOSPHERE ALTA ADVANCED; SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Model Number ALTAALL1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional fda product codes include: dsb plethysmograph, impedance qms- adjunctive open loop fluid therapy recommender dqe- catheter, oximeter, fiber-optic dqk- computer, diagnostic, programmable mud- oximeter, tissue saturation fll- thermometer, electronic, clinical qaq- adjunctive predictive cardiovascular indicator.No product will be returned for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.It is not known if some procedural factors may have contributed to the event.The device history record review was completed and all manufacturing inspections passed with no non conformances.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.
 
Event or Problem Description
It was reported, that during use, the map on the cai tile displayed on this hemosphere alta monitor was inaccurate.The map displayed in the map parameter tile was around 85 while cai map was 44.The cai map did update and change over time but continued to stay around half of the expected map value.This issue occurred after the pressure cable became inadvertently disconnected, during cardiopulmonary bypass.To troubleshoot, the rep attempted to disconnecting & reconnecting all cable connections with no success.There was no patient injury and the device will not be returned as it is still in use.

Brand Name
HEMOSPHERE ALTA ADVANCED
Common Device Name
SYSTEM, MEASUREMENT, BLOOD-PRESSURE, NON-INVASIVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key21619855
Report Number2015691-2025-01972
Device Sequence Number8515712
Product Code DXN
UDI-Device Identifier00690103217957
UDI-Public(01)00690103217957(11)240927
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTAALL1
Device Lot Number19Y0000363
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown